MENU

You are here

Publications

Export 8 results:
Filters: Author is Davide Barilari  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Rizzi L, Barilari D. A formula for Popp\'s volume in sub-Riemannian geometry. Analysis and Geometry in Metric Spaces, vol. 1 (2012), pages : 42-57 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6501
H
Agrachev A, Barilari D, Boscain U. On the Hausdorff volume in sub-Riemannian geometry. Calculus of Variations and Partial Differential Equations. Volume 43, Issue 3-4, March 2012, Pages 355-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6454
S
Agrachev A, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453
Agrachev A, Barilari D. Sub-Riemannian structures on 3D Lie groups. [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4699

Sign in